Publications in the last five years

1. A. ShirikyanLocal times for solutions of the complex Ginzburg-Landau equation and the inviscid limit, J. Math. Anal. Appl. 384 (2011), 130-137. PDF

2. V. Barbu, S. Rodrigues, A. ShirikyanInternal exponential stabilization to a non-stationary solution for 3D Navier-Stokes equations, SIAM Journal Control Optimization 49 (2011), no. 4, 1454-1478. PDF

3. E. Priola, A. Shirikyan, L. Xu, J. Zabczyk, Exponential ergodicity and regularity for equations with Lévy noise, Stochastic Process. Appl. 122 (2012), no. 1, 106-133.  PDF

4. A. Shirikyan, S. ZelikExponential attractors for random dynamical systems and applications, Stochastic PDE's 1 (2013), no 2, 241–281. PDF

5. A. Shirikyan. Approximate controllability of the viscous Burgers equation on the real line, Geometric Control Theory and sub-Riemannian Geometry, G. Stefani, U. Boscain, J.-P. Gauthier, A. Sarychev, M. Sigalotti (Eds.), Springer INdAM Series, Vol. 5; 351–370, 2014. PDF

6. V. Jaksic, V. Nersesyan, C.-A. Pillet, A. Shirikyan. Large deviations and Gallavotti–Cohen principle for dissipative PDE’s with rough noise, Comm. Math. Phys. 336 (2015), no. 1, 131–170. PDF

7. A. Shirikyan. Control and mixing for 2D Navier-Stokes equations with space-time localised noise,  Ann. Sci. Éc. Norm. Supér. 48 (2015), no. 2, 253–280. PDF

8. V. Jaksic, V. Nersesyan, C.-A. Pillet, A. Shirikyan. Large deviations from a stationary measure for a class of dissipative PDE's with random kicks, Comm. Pure Appl. Math. (2015), to appear. PDF 

9. K. Ammari, T. Duyckaerts, A. Shirikyan. Local feedback stabilisation to a non-stationary solution for a damped non-linear wave equation, Math. Control Relat. Fields, accepted for publication. PDF

10. V. Jaksic, V. Nersesyan, C.-A. Pillet, A. Shirikyan. Large deviations and mixing for dissipative PDEs with unbounded random kicks, arXiv:1410.6188. PDF